# SDR SWAA2025031805856

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 69,466 hours, 35,515 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FAN BLADE #18 HAS CU-NI-IN COATING FLAKED/WORN BEYOND AREA X ON THE CONCAVE SIDE. #1 ENGINE FAN BLADE #18 HAS CU-NI-IN COATING FLAKED/WORN BEYOND AREA X ON THE CONCAVE SIDE. <[01] R AND R #1 ENGINE FAN BLADE #18 IAW MT 772-21-20; [02] C/W PARTS TRANSACTION; [03] VERIFIED ACCOMPLISHMENT OF UT TASK 772-21-21; [04] VERIFIED ACCOMPLISHMENT OF UT TASK 772-21-21.
